Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On results of Czubiak-Gundersen and Osgood-Yang
HTML articles powered by AMS MathViewer

by Hong-Xun Yi PDF
Proc. Amer. Math. Soc. 124 (1996), 585-590 Request permission

Abstract:

This paper studies the problem of uniqueness of entire functions that share real zeros and real ones. An example is provided to show that a result of Czubiak and Gundersen is not completely correct. Results in this paper correct the result of Czubiak and Gundersen, and also correct a result of Osgood and Yang.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30D35, 30D20
  • Retrieve articles in all journals with MSC (1991): 30D35, 30D20
Additional Information
  • Hong-Xun Yi
  • Affiliation: Department of Mathematics, Shandong University, Jinan, Shandong, 250100, People’s Republic of China
  • Received by editor(s): May 25, 1994
  • Received by editor(s) in revised form: September 13, 1994
  • Additional Notes: This research was partially supported by the National Natural Science Foundation of China
  • Communicated by: Albert Baernstein II
  • © Copyright 1996 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 124 (1996), 585-590
  • MSC (1991): Primary 30D35, 30D20
  • DOI: https://doi.org/10.1090/S0002-9939-96-03114-0
  • MathSciNet review: 1301538